MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
On 17th february, 2022 getinge became aware of an event related to the manual trolley that was used with the 86-series washer disinfector with the model name 8668.As it was stated the trolley stop part that prevents the washing rack from falling of the trolley was missing.As a consequence, the shelf fell.There was no injury or damage reported.Nevertheless, the fully loaded shelf falling on the ground could bring a hazardous situation for the operator and lead to serious body injury if the situation was to reoccur, therefore we decided to report the complaint based on a potential.
 
Event or Problem Description
Manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
On 17th february, 2022 getinge became aware of an issue related to smart trolley used together with washer disinfector model 8668.The washer disinfector was manufactured on 28th january, 2021 with serial number (b)(6) and udi number (b)(4).As it was stated the trolley stop part that prevents the washing rack from falling of the trolley was missing.As a consequence, the shelf fell.There was no injury or damage reported.Nevertheless, the fully loaded shelf falling on the ground could bring a hazardous situation for the operator and lead to serious body injury if the situation was to reoccur, therefore we decided to report the complaint based on a potential.The review of reportable events registered for accessories used with getinge disinfection ab devices reported to company¿s complaint handling system within last 5 years was performed.It revealed that the complaint is one of several reported cases with the allegation about cart, rack or instruments falling or nearly falling from the smart trolley due to the various reasons.However, compared to the number of devices available on the market according to install base, failure rate is very low.None of the provided information indicates that upon the event occurrence the device was being used for patient treatment or diagnosis.During the investigation, it was found that in the past the reported scenario has led to serious injury.It was established that when the event occurred, the manual trolley, which was used as a system with washer disinfector 8668 did not meet its specification.During the device evaluation it was identified that the stop pin installed on the trolley was missing and it consequently led to the situation when shelf fell.A getinge service technician visited the customer site, resolved the problem and returned the device for usage, which is now fully operational.We believe that devices in the market are performing correctly overall.Given the circumstances we shall continue to monitor for any further events of this nature.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer reference number: (b)(4).

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
dennis genito
ljungadalsgatan 11
vaxjo 
MDR Report Key13577862
Report Number9616031-2022-00005
Device Sequence Number5644337
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer04/21/2022
06/14/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/16/2022
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown